# SDR CA130322008

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 70,297 hours
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 69678901
- Condition: Broken
- Location: Grease Fitting
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NORMAL TAXI IN TO RAMP NOSE GEAR DOORS OPENED WITH NORMAL HYD  PRESSURE.  LOUD BANG HEARD IN COCKPIT.   MAINTENANCE FOUND THE NOSE GEAR DOOR SYNCHRONIZING ROD BROKEN.  CRACK STARTED FROM GREASE FITTING HOLE.  ROD REPLACED.
